# SDR IXXA96113

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Part time: 55,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, THE UPPER AFT INBOARD WING SKIN WAS FOUND CRACKED AT ROW 69.5 BETWEEN STRINGER 2 AND THE REAR SPAR REPAIR OF THE AREA WAS ACCOMPLISHED BY CUTTING OUT THE CRACK, FABRICATING AND INSTALLING A FILLER, EXTERNAL DOUBLER AND TRIPLER IAW THE DOUGLAS ROD SKETCH 96-05-13-001 WHICH IS FAA DER APPROVED.  (M)
